# SDR COMA0360205

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N458CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7613
- Aircraft time: 3,404 hours, 3,217 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1816
- Condition: Unreliable
- Location: Te Flaps
- Part time: 1,246 hours, 1,067 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5102 - FLAPS FAIL CAUTION MESSAGE.  REPLACED THE RT BPSU.
